MathSciNet Relay Station
MathSciNet bibliographic data
MR2114661 (2005h:11010) 11A25 (11Y70)
Hare, Kevin G. More on the total number of prime factors of an odd perfect number. Math. Comp. 74 (2005), no. 250, 1003–1008 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement